# SDR REXA2019101401476

- Difficulty date: October 8, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 28,747 hours, 19,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STOWAGE COMPARTMENT EMERGENCY EXIT SIGN HAS BURN OUT BULBS.  REMOVED & REPLACED BURN OUT BULBS FOR EMERGENCY EXIT SIGN ON ENTRANCE STOWAGE COMPARTMENT IAW CRJ 900 AMM 33-51-05-960-801-A02.
